MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED; VASCULAR POLYESTER GRAFT
Model Number IGK0010-40
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The (10/3317/213) a review of the device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.The (3340/3345/213) one retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.The investigation is still on-going.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
During a cardiac surgery, it was reported a diffuse and strong bleeding from the graft wall, through all length, after implantation.The bleeding could not be stopped.The graft was explanted and another one was implanted.No additional information could be obtained at the date of this report.
 
Additional Manufacturer Narrative
A piece of the graft was returned for examination.It was sent to an external and independent laboratory, it should be noted that this fragment was stored in a surgical glove from the date of the surgery until it was sent to the laboratory for examination.The objective of the study was to evaluate the presence of any structural abnormality visible on the external side of the returned fragment and to evaluate the presence of collagen material.The analysis consisted of a macroscopic observation of the fragment and a scanning electron microscopy (sem).The sem analysis pointed out a massive and heterogeneous collagen material infiltration through the textile structure.The heterogeneous pattern of the collagen (disrupted collagen material) was likely related to the poor storage conditions of the prosthesis before receipt at the laboratory for analysis.No significant abnormality such as tears, loss of textile cohesion, holes and signs of cut were observed.The sem analysis corroborated the macroscopic analysis.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.

Brand Name
INTERGARD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6056807
Report Number1640201-2016-00032
Device Sequence Number19073132
Product Code DSY
UDI-Device Identifier00384401000389
UDI-Public00384401000389
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2018
Device Model NumberIGK0010-40
Device Catalogue NumberIGK0010-40
Device Lot Number13G18
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/06/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/26/2016
Supplement Report FDA Received Date03/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;